# SDR DALA2016092006734

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL: CM WORN UPPER PREVIOUS DOUBLER REPAIR ON OUTBD GUIDE VANE INBD FLAP OUTBD SECTION AT LT WING.  LT WING INBD FLAP OTBD GUIDE VANE WAS REPAIRED IAW A/C 9007 CARD 2000-8149-01, JOB 000-0014 AND SRM 57-03D, PARA 11, FIGURE 11.
